# SDR AALA201602179010

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 14,674 hours, 6,028 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N0832419
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 25,422 hours, 8,830 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ODOR DETECTED IN FWD LAVATORY DURING DESCENT THROUGH 10,000.  ELEC OR OZONE TYPE SMELL.  ACCOMPLISHED JC 26L00021001 TROUBLESHOOT CABIN AIR QUALITY. ISOLATED SOURCE OF ODOR TO FWD LAVATORY WATER HEATER.  REPLACED FWD LAVATORY WATER HEATER IAW AMM 38-12-16-0401 & ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK WITH NO FURTHER DISCREPANCIES NOTED.  ACFT RETURNED TO SERVICE.
